# SDR 95ZZZX2096

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N85GA
- Make and model: Snias AS350B
- Aircraft serial: 2362
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Sensor
- Part number: 50071550020
- Condition: Defective
- Location: Rotor Tach
- Part time: 925 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS THE SECOND FAILURE OF THE NR HORN CIRCUIT ON THE TACH SENSOR IN 1981.4 HOURS ACTT.  SUBMITTER   STATED IT APPEARS TO BE A POORLY DESIGNED UNIT WITH A VERY LOW LIFE EXPECTANCY.  INSTALLED NEW TACH SENSOR.
